# SDR UPS07448825

- Difficulty date: December 30, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT WING REAR SPAR WING STA 1361.  A/C FERRIED TO BFM FOR REPAIR. COMPLIED WITH EO B747-5710-25865-B
